Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

2003

Walker, Stephen G. (2003) Bayesian consistency for a class of regression problems. South African Statistical Journal, 37 (2). pp. 149-167. ISSN 0038-271X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10581)

This list was generated on Fri Sep 18 01:56:46 2020 BST.